American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] S. Caenepeel, F. Van Oystaeyen and Y. H. Zhang. The Brauer group of Yetter-Drinfel'd module algebras. Trans. Amer. Math. Soc. 349 (1997) 3737-3771. MR 1454120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Margaret Beattie. Inner gradings and Galois extensions with normal basis . Proc. Amer. Math. Soc. 107 (1989) 881-886. MR 975632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nikolaus Vonessen. Actions of linearly reductive groups on affine PI algebras. Memoirs of the AMS 81 (1989) MR 990363.
Book volume table of contents   

[4] Ellen Maycock Parker. The Brauer group of graded continuous trace $C\sp *$-algebras . Trans. Amer. Math. Soc. 308 (1988) 115-132. MR 946434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Barry Mitchell. Separable algebroids. Memoirs of the AMS 57 (1985) MR 804210.
Book volume table of contents   

[6] J.-P. Tignol. Cyclic algebras of small exponent . Proc. Amer. Math. Soc. 89 (1983) 587-588. MR 718978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. R. DeMeyer and G. J. Janusz. Group rings which are Azumaya algebras . Trans. Amer. Math. Soc. 279 (1983) 389-395. MR 704622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Linda L. Deneen. On the lattice of subalgebras of an algebra . Proc. Amer. Math. Soc. 86 (1982) 189-195. MR 667270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Inta Bertuccioni. An anisotropic locally hyperbolic quadratic space . Proc. Amer. Math. Soc. 85 (1982) 529-530. MR 660597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David J. Saltman. The Brauer group is torsion . Proc. Amer. Math. Soc. 81 (1981) 385-387. MR 597646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mitsuhiro Takeuchi. On Villamayor and Zelinsky's long exact sequence. Memoirs of the AMS 33 (1981) MR 631959.
Book volume table of contents   

[12] F. R. DeMeyer. The closed socle of an Azumaya algebra . Proc. Amer. Math. Soc. 78 (1980) 299-303. MR 553361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Treger. On $p$-torsion in etale cohomology and in the Brauer group . Proc. Amer. Math. Soc. 78 (1980) 189-192. MR 550491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ronald S. Irving. Rings with subexponential growth and irreducible representations . Proc. Amer. Math. Soc. 72 (1978) 445-450. MR 509232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. L. Racine. Maximal subalgebras of central separable algebras . Proc. Amer. Math. Soc. 68 (1978) 11-15. MR 0453796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Charles Winfred Roark. Separable criteria for $G$-diagrams over commutative rings . Proc. Amer. Math. Soc. 63 (1977) 1-5. MR 0437609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Claudio Procesi. The invariants of $n\times n$ matrices. Bull. Amer. Math. Soc. 82 (1976) 891-892. MR 0419490.
Abstract, references, and article information   
View Article: PDF

[18] Dave Riffelmacher. Three partial orders arising from multiplication alteration by two-cocycles. Bull. Amer. Math. Soc. 82 (1976) 335-337. MR 0399173.
Abstract, references, and article information   
View Article: PDF

[19] Nicholas S. Ford. Inertial subalgebras of central separable algebras . Proc. Amer. Math. Soc. 60 (1976) 39-44. MR 0414607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lawrence J. Risman. Stability: index and order in the Brauer group . Proc. Amer. Math. Soc. 50 (1975) 33-39. MR 0379442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Richard B. Tarsy. Orders in separable algebras . Proc. Amer. Math. Soc. 49 (1975) 43-46. MR 0364333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dean Sanders. The dominion and separable subalgebras of finitely generated algebras . Proc. Amer. Math. Soc. 48 (1975) 1-7. MR 0364331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Joseph A. Wehlen. Algebras over absolutely flat commutative rings . Trans. Amer. Math. Soc. 196 (1974) 149-160. MR 0345996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mark Ramras. Splitting fields and separability . Proc. Amer. Math. Soc. 38 (1973) 489-492. MR 0314888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] T. V. Fossum. On symmetric orders and separable algebras . Trans. Amer. Math. Soc. 180 (1973) 301-314. MR 0318203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. L. Ranga Rao. Azumaya, semisimple and ideal algebras. Bull. Amer. Math. Soc. 78 (1972) 588-592. MR 0311702.
Abstract, references, and article information   
View Article: PDF

[27] William C. Brown. A splitting theorem for algebras over commutative von Neumann regular rings . Proc. Amer. Math. Soc. 36 (1972) 369-374. MR 0314887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] G. J. Janusz. The Schur index and roots of unity . Proc. Amer. Math. Soc. 35 (1972) 387-388. MR 0302748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1